# SDR IXXA06RNG043S

- Difficulty date: April 2, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641004502
- Condition: Cracked
- Location: Zone 700
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACK ON RIGHT MAIN LANDING GEAR FITTING, LONGERON 24, STATION 879.000.  FITTING WAS FABRICATED IAW DOUGLAS DRAWING 3641004 AND INSTALLED IAW SRM 51-3-0 PAGE 1-4 AND SRM 51-1-20D.
